If you need an accessible version of this item please contact JSTOR User Support

Regulated Functions: Bourbaki's Alternative to the Riemann Integral

S. K. Berberian
The American Mathematical Monthly
Vol. 86, No. 3 (Mar., 1979), pp. 208-211
DOI: 10.2307/2321526
Stable URL: http://www.jstor.org/stable/2321526
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Regulated Functions: Bourbaki's Alternative to the Riemann Integral
Preview not available

Page Thumbnails

  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211